Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Have urethra irritation after masturbating. Have black spot on tip of urethra. Cause?

Hi I ve had some urethra irritation lately. I thought it was a uti so I was drinking cranberry juice and it gets better but it seems to get worse after I masturbate. The feeling feels like a little stinging in the urethra the only unusual thing is that I have only noticed this lately because I haven t had sex with my girlfriend in over a month and want to know what this is. It gets better when I don t masturbate but when I do the rest of the day I have an irritation when it rubs on my clothes. I ve also notice a little black spot on the tip of my urethra and am wondering if that is causing the problems.
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  237
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Urologist 's  Response
Jul 2016
Hello
Thanks for your query. based on the facts that you have posted it appears that you are getting infection of the urethra frequently after masturbation .
Most likely this is due to infection acquired through contact with contaminated cloths.
Please wash your inner ware in boiling hot water mixed with antiseptic solutions like Dettol.
Take antibiotics along with anti inflammatory medicines like Diclofenac twice daily. Get prescription of these drugs from your family physician.
Dr.Patil.
Answered: Thu, 25 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor